# SDR UALA2009070701960

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 70,990 hours, 11,564 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Skate Angle
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE I/B SKATE ANGLE LEAKING FUEL AT AFT TANK SEAM.  FOUND LEAK UNDERNEATH OF SKATE ANGLE AFT SEAM PYLON AREA.  REMOVED TAIL SAIL PANELS.  SCRAPPED SMALL AREA AT SEAM.  CONFIRMED FUEL LEAK FROM SEAM UNDER SKATE ANGLE.  SCRAPED SEAM AS REQUIRED CLEANED AND SEALED WITH A1-2 B1-2 AT 1800.  NEEDS TO BE LEAK CHECKED AFTER 12HRS.  LEAK CHECK PASSED WITH TANK TOPPED OFF FOR 2 HRS.
